Holomorphic one-forms on varieties of general type
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 4, p. 599-607
@article{ASENS_2005_4_38_4_599_0,
     author = {Hacon, Christopher and Kov\'acs, S\'andor J.},
     title = {Holomorphic one-forms on varieties of general type},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {4},
     year = {2005},
     pages = {599-607},
     doi = {10.1016/j.ansens.2004.12.002},
     zbl = {1083.14015},
     mrnumber = {2172952},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_4_599_0}
}
Hacon, Christopher D.; Kovács, Sándor J. Holomorphic one-forms on varieties of general type. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 4, pp. 599-607. doi : 10.1016/j.ansens.2004.12.002. http://www.numdam.org/item/ASENS_2005_4_38_4_599_0/

[1] Akyıldız E., Carrell J.B., Zeros of holomorphic vector fields and the Gysin homomorphism, in: Singularities, Part 1, Arcata, CA, 1981, Proc. Sympos. Pure Math., vol. 40, American Mathematical Society, Providence RI, 1983, pp. 47-54, MR713044 (85c:32020). | Zbl 0522.55015

[2] Akyıldız E., Carrell J.B., Lieberman D.I., Zeros of holomorphic vector fields on singular spaces and intersection rings of Schubert varieties, Compositio Math. 57 (2) (1986) 237-248, MR827353 (87j:32086). | Numdam | Zbl 0613.14035

[3] Akyıldız E., Carrell J.B., Lieberman D.I., Sommese A.J., On the graded rings associated to holomorphic vector fields with exactly one zero, in: Singularities, Part 1, Arcata, CA, 1981, Proc. Sympos. Pure Math., vol. 40, American Mathematical Society, Providence, RI, 1983, pp. 55-56, MR713045 (84i:14029). | Zbl 0523.57031

[4] Baum P., Bott R., On the zeros of meromorphic vector-fields, in: Essays on Topology and Related Topics, Mémoires dédiés à Georges de Rham, Springer, New York, 1970, pp. 29-47, MR0261635 (41 #6248). | MR 261635 | Zbl 0193.52201

[5] Baum P., Bott R., Singularities of holomorphic foliations, J. Differential Geom. 7 (1972) 279-342, MR0377923 (51 #14092). | MR 377923 | Zbl 0268.57011

[6] Bott R., Vector fields and characteristic numbers, Michigan Math. J. 14 (1967) 231-244, MR0211416 (35 #2297). | MR 211416 | Zbl 0145.43801

[7] Carrell J.B., Holomorphic one forms and characteristic numbers, Topology 13 (1974) 225-228, MR0348147 (50 #645). | MR 348147 | Zbl 0305.32016

[8] Carrell J., Howard A., Kosniowski C., Holomorphic vector fields on complex surfaces, Math. Ann. 204 (1973) 73-81, MR0372262 (51 #8478). | MR 372262 | Zbl 0242.14008

[9] Carrell J.B., Lieberman D.I., Holomorphic vector fields and Kaehler manifolds, Invent. Math. 21 (1973) 303-309, MR0326010 (48 #4356). | MR 326010 | Zbl 0253.32017

[10] Carrell J.B., Lieberman D.I., Vector fields and Chern numbers, Math. Ann. 225 (3) (1977) 263-273, MR0435456 (55 #8416). | MR 435456 | Zbl 0365.32020

[11] Du Bois P., Complexe de de Rham filtré d'une variété singulière, Bull. Soc. Math. France 109 (1) (1981) 41-81, MR613848 (82j:14006). | Numdam | MR 613848 | Zbl 0465.14009

[12] Elkik R., Singularités rationnelles et déformations, Invent. Math. 47 (2) (1978) 139-147, MR501926 (80c:14004). | MR 501926 | Zbl 0363.14002

[13] Elkik R., Rationalité des singularités canoniques, Invent. Math. 64 (1) (1981) 1-6, MR621766 (83a:14003). | MR 621766 | Zbl 0498.14002

[14] Fulton W., Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 2, Springer-Verlag, Berlin, 1984, MR732620 (85k:14004). | MR 732620 | Zbl 0541.14005

[15] Griffiths P., Harris J., Algebraic geometry and local differential geometry, Ann. Sci. École Norm. Sup. (4) 12 (3) (1979) 355-452, MR559347 (81k:53004). | Numdam | MR 559347 | Zbl 0426.14019

[16] Green M., Lazarsfeld R., Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (2) (1987) 389-407, MR910207 (89b:32025). | MR 910207 | Zbl 0659.14007

[17] Guillén F., Navarro Aznar V., Pascual Gainza P., Puerta F., Hyperrésolutions cubiques et descente cohomologique, Lecture Notes in Mathematics, vol. 1335, Springer, Berlin, 1988, Papers from the Seminar on Hodge-Deligne Theory held in Barcelona, 1982, MR972983 (90a:14024). | MR 972983 | Zbl 0638.00011

[18] Hartshorne R., Algebraic Geometry, Graduate Texts in Mathematics, vol. 52, Springer, New York, 1977, MR0463157 (57 #3116). | MR 463157 | Zbl 0367.14001

[19] Kawamata Y., Minimal models and the Kodaira dimension of algebraic fiber spaces, J. reine angew. Math. 363 (1985) 1-46, MR814013 (87a:14013). | MR 814013 | Zbl 0589.14014

[20] Kollár J., Mori S., Birational Geometry of Algebraic Varieties, Cambridge Tracts in Mathematics, vol. 134, Cambridge University Press, Cambridge, 1998, With the collaboration of C.H. Clemens and A. Corti, Translated from the 1998 Japanese original, MR1658959 (2000b:14018). | MR 1658959 | Zbl 0926.14003

[21] Kovács S.J., Families over a base with a birationally nef tangent bundle, Math. Ann. 308 (2) (1997) 347-359, MR1464907 (98h:14039). | MR 1464907 | Zbl 0922.14024

[22] Kovács S.J., A characterization of rational singularities, Duke Math. J. 102 (2) (2000) 187-191, MR1749436 (2002b:14005). | MR 1749436 | Zbl 0973.14001

[23] Kovács, S.J., Spectral sequences associated to morphisms of locally free sheaves, in preparation.

[24] Luo T., Zhang Q., Holomorphic forms on threefolds, math.AG/0304022. | MR 2182772

[25] Mori S., Classification of higher-dimensional varieties, in: Algebraic Geometry, Bowdoin, 1985, Brunswick, Maine, 1985, Proc. Sympos. Pure Math., vol. 46, American Mathematical Society, Providence, RI, 1987, pp. 269-331, MR927961 (89a:14040). | MR 927961 | Zbl 0656.14022

[26] Reid M., Minimal models of canonical 3-folds, in: Algebraic Varieties and Analytic Varieties, Tokyo, 1981, Adv. Stud. Pure Math., vol. 1, North-Holland, Amsterdam, 1983, pp. 131-180, MR715649 (86a:14010). | MR 715649 | Zbl 0558.14028

[27] Ueno K., Classification Theory of Algebraic Varieties and Compact Complex Spaces, Lecture Notes in Mathematics, vol. 439, Springer, Berlin, 1975, Notes written in collaboration with P. Cherenack, MR0506253 (58 #22062). | MR 506253 | Zbl 0299.14007

[28] Viehweg E., Zuo K., On the isotriviality of families of projective manifolds over curves, J. Algebraic Geom. 10 (4) (2001) 781-799, MR1838979 (2002g:14012). | MR 1838979 | Zbl 1079.14503

[29] Zhang Q., Global holomorphic one-forms on projective manifolds with ample canonical bundles, J. Algebraic Geom. 6 (4) (1997) 777-787, MR1487236 (99k:14071). | MR 1487236 | Zbl 0922.14008